Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr.Tejaswi T P - Psychiatrist, Dharwad

Dr. Tejaswi T P

MD - Psychiatry

Psychiatrist, Dharwad

5 Years Experience  ·  500 at clinic  ·  ₹200 online
Dr. Tejaswi T P MD - Psychiatry Psychiatrist, Dharwad
5 Years Experience  ·  500 at clinic  ·  ₹200 online
Submit Feedback
Report Issue
Get Help
Reviews
Services
Feed

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr.Tejaswi T P
I truly beleive in having a holistic approach to patient's problems and in involving family members in therapeutic plan. I hope that by treating one family member, I will be helping all his / her family members as well. I believe that diagnosing and prescribing medicine is only half the treatment and creating a happy functioning individual is the ultimate goal.

Info

Speciality

Psychiatrist

Education

MD - Psychiatry - SRI NIJALINGAPPA MEDICAL COLLEGE AND RESEARCH CENTRE- BAGALKOT - 2017

Past Experience

Assistant Professor at Dharwad Institute of Mental Health and Neurosciences - DIMHANS

Languages spoken

Kannada
English
Hindi

Professional Memberships

Indian Psychiatric Society
Indian Psychiatric Society - Karnataka Chapter

Location

Book Clinic Appointment with Dr.Tejaswi T P

Dr. Tejaswi Clinic

Doctors QuartersDharwad
  4.6  (115ratings)
500 at clinic
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹200 online
Consult Now
Phone Consult
Schedule for your preferred date/time
30 minutes call duration & 24 hours text chat ₹500 online
Consult Now
Video Consult
Schedule for your preferred date/time
30 minutes call duration & 24 hours text chat ₹500 online
Consult Now

Services

View All Services

Submit Feedback

Submit a review for Dr.Tejaswi T P

Your feedback matters!
Write a Review

Patient Review Highlights

"Well-reasoned" 9reviews "knowledgeable" 8reviews "Professional" 6reviews "Very helpful" 13reviews "Prompt" 1review "Caring" 2reviews "Practical" 5reviews "Sensible" 4reviews "Thorough" 2reviews "Helped me impr..." 1review

Dr.Tejaswi T P Reviews

Popular
View All Reviews

Dr.Tejaswi T P Feeds

Can eating ice cream and chocolate reduce my anxiety levels and make me feel better? Or should I avoid eating ice creams as i'm suffering from anxiety. What majorly should be eaten? Also, I am on petril 0.25 mg. And I take it only when I feel anxious.

Can eating ice cream and chocolate reduce my anxiety levels and make me feel better? Or should I avoid eating ice cre...
See, first of all.in mild anxiety. These things like ice cream and chocolate may act as soothing agents. But, if you are suffering from significant / syndromic anxiety disorder these things will not have any significant impact on your symptoms. So...
1 person found this helpful

My doctor prescribed me escitalopram 5 by stopping paroxetine 12.5 .side effects occur like insomnia, heart palpitations, excessive thrust, dizziness, fatigue at the first day. I am also taking etizolam 0.25. How much time it takes to settle. I am afraid of taking nexito 5 .what I do please suggest.

My doctor prescribed me escitalopram 5 by stopping paroxetine 12.5 .side effects occur like insomnia, heart palpitati...
It is mainly because of sudden withdrawal of paroxetine. And not due to nexito. So, I would suggest you to stop paroxetine over 15 days by taking 1/2 tablet of 12.5 for 15 days meanwhile continuing nexito 5 mg during that phase. Then you consult y...

I was taking nexito plus for anxiety. Stamlo beta for high bp. I stopped nexito 9 days back. I get pin sensation in body. When I wake up in middle of night I see some dark patterns and vision will get clear after few minutes. Pls help me to get rid off this feeling. I want to stop nexito.

I was taking nexito plus for anxiety. Stamlo beta for high bp. I stopped nexito 9 days back. I get pin sensation in b...
It is called ssri discontinuation syndrome. Usually happens due to sudden discontinuation of medications. Nexito needs to be stopped slowly over a period of time (1-2 months and sometimes even 3 mobths. So, kindly consult a psychiatrist for needful.
1 person found this helpful
View All Feed